# SDR SIMA20130411015

- Difficulty date: April 11, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 26,714 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LAVATORY CENTER BEAM GUSSET CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CORRODED LAVATORY CENTER BEAM GUSSET, DRILLED AND INSTALLED NEW LAV GUSSET IAW EMB SRM 51-40-02 51-20-03.  LEVEL OF CORRSION NOT SPECIFIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
